Optimal pairs of incomparable clouds in multisets

Ahlswede R, Khachatrian LH (1996)
GRAPHS AND COMBINATORICS 12(1): 97-137.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Ahlswede, RudolfUniBi; Khachatrian, Levon H.
Abstract / Bemerkung
We consider the partially ordered set ([k](n), less than or equal to), which is defined as n-th product of the chain [k] = {0, 1,2,...,k - 1}, and study pairs (A, B) of incomparable sets A, B subset of [k](n), that is, a not less than or equal to b, a not greater than or equal to b for all a is an element of A, b is an element of B or (in short notation) A superset of\subset of B. We are concerned with the growth of the functions f(n): {0, 1,...,k(n)} --> {0, 1,...,k(n)}, n is an element of N, defined by f(n)(alpha) = max {\B\ A, B subset of [k](n) with \A\ = alpha and A superset of\subset of B} and a characterisation of pairs (A, B), which assume this bound. In the previously studied case k = 2 our results are considerably sharper than earlier results by Seymour, Hilton, Ahlswede and Zhang.
Erscheinungsjahr
1996
Zeitschriftentitel
GRAPHS AND COMBINATORICS
Band
12
Ausgabe
1
Seite(n)
97-137
ISSN
0911-0119
eISSN
1435-5914
Page URI
https://pub.uni-bielefeld.de/record/1639105

Zitieren

Ahlswede R, Khachatrian LH. Optimal pairs of incomparable clouds in multisets. GRAPHS AND COMBINATORICS. 1996;12(1):97-137.
Ahlswede, R., & Khachatrian, L. H. (1996). Optimal pairs of incomparable clouds in multisets. GRAPHS AND COMBINATORICS, 12(1), 97-137. https://doi.org/10.1007/BF01858448
Ahlswede, R., and Khachatrian, L. H. (1996). Optimal pairs of incomparable clouds in multisets. GRAPHS AND COMBINATORICS 12, 97-137.
Ahlswede, R., & Khachatrian, L.H., 1996. Optimal pairs of incomparable clouds in multisets. GRAPHS AND COMBINATORICS, 12(1), p 97-137.
R. Ahlswede and L.H. Khachatrian, “Optimal pairs of incomparable clouds in multisets”, GRAPHS AND COMBINATORICS, vol. 12, 1996, pp. 97-137.
Ahlswede, R., Khachatrian, L.H.: Optimal pairs of incomparable clouds in multisets. GRAPHS AND COMBINATORICS. 12, 97-137 (1996).
Ahlswede, Rudolf, and Khachatrian, Levon H. “Optimal pairs of incomparable clouds in multisets”. GRAPHS AND COMBINATORICS 12.1 (1996): 97-137.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar